# SDR ASAA2022122041188

- Difficulty date: December 17, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 37,634 hours, 12,019 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON RECALL, RESETS. GROUNDED - YES. RH PZTC CHECK SHOWED RH RAM AIR INLET ACTUATOR FAULT FOR PREV FLT. BITE CHECK GOOD, NO ACTIVE FAULTS. NO RAM AIR INLET FAULT. REF B737-900 AMM 21-61-00.
